Jan 27, 2002
Have been pos. since 89 and have taken every drug and was resistant to all as of a year ago. Stopped all Hiv drugs 15 months ago becuase of lipofatattack. My tcell have slid very slowly during this period from 480 down to under 300. My latest lab came back at 530. Dont have vl yet but it was at 78m. Is this unusual to see an upward bounc of over two hundred point with no meds? Maybe i just have to worry about the lipo killing me now. Its doing a pretty good job.
| Response from Dr. Boyle
Yes, that rise is unusual. Consider rechecking it on your next office visit. Fortunately, there may be help on the way regarding both of your problems.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Ache In Testicles?
- Sex With A Prostitute Should I Get Tested
- Burning Urethra After Anal Sex With Condom Does It Mean I Have HIV
- Enlarged Lymph Nodes After Swallowing Sperm Sign Of HIV AIDS
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.